The Brunn-Minkowski Inequalities for Centroid Body


In [1], the authors established the Brunn-Minkowski inequality for centroid body. In this paper, we give an isolate form and volume difference of it, respectively. Both of these results are strength versions of the original.

Share and Cite:

J. Yuan and L. Zhao, "The Brunn-Minkowski Inequalities for Centroid Body," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 105-108. doi: 10.4236/apm.2013.31013.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] J. Yuan, L. Z. Zhao and G. S. Leng, “Inequalities for Lp Centroid Body,” Taiwanese Journal of Mathematics, Vol. 11, No. 5, 2007, pp. 1315-1325.
[2] C. M. Petty, “Centroid Surface,” Pacific Journal of Mathematics, Vol. 11, No. 4, 1961, pp. 1535-1547. doi:10.2140/pjm.1961.11.1535
[3] K. Leichtwei, “Affine Geometry of Convex Bodies,” J. A. Barth, Heidelberg, 1998.
[4] R. Schneider, “Convex Bodies: The Brunn-Minkowski Theory,” Cambridge University Press, Cambridge, 1993. doi:10.1017/CBO9780511526282
[5] R. J. Gardner, “Geometric Tomography,” Cambridge University Press, Cambridge, 1995.
[6] E. Lutwak, “Centroid Bodies and Dual Mixed Volumes,” Proceedings London Mathematical Society, Vol. 60, No. 2, 1990, pp. 365-391. doi:10.1112/plms/s3-60.2.365
[7] G. Y. Zhang, “Centered Bodies and Dual Mixed Volumes,” Transactions of the American Mathematical Society, Vol. 345, No. 2, 1994, pp. 777-801. doi:10.1090/S0002-9947-1994-1254193-9
[8] E. Lutwak, “The Brunn-Minkowski-Firey Theory I: Mixed Volumes and the Minkowski Problem,” Journal of Differential Geometry, Vol. 38, 1993, pp. 131-150.
[9] A. D. Aleksandrov, “Zur Theorie der Gemischten Volumina von Konvexen K?rpern, I. Verallgemeinerung einiger Begriffe der Theorie der Konvexen Korpern,” Matematicheskii Sbornik, Vol. 2, 1937, pp. 947-972.
[10] W. Fenchel and B. Jessen, “Mengenfunktionen und Konvexe K?rpern,” Danske Videnskabernes Selskab. Matematisk-Fysiske Meddelelser, Vol. 16, 1938, p. 3.
[11] R. J. Gardner, “The Brunn-Minkowski Inequality,” Bulletin of the American Mathematical Society, Vol. 39, No. 3, 2002, pp. 355-405. doi:10.1090/S0273-0979-02-00941-2
[12] E. F. Beckenbach and R. Bellman, “Inequalities,” Springer, Berlin, 1961. doi:10.1007/978-3-642-64971-4

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.